# SDR DALA2023110309085

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 36,648 hours, 4,659 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 WHILE WORKING SLIDE CHANGE, FOUND SLIDE S/N AD1172 ON RH EMERGENCY EXIT AND SLIDE S/N AD2156 ON LH EMERGENCY EXIT. CORRECTIVE ACTION: INSTALLED SLIDE S/N AD1172 ON LH EMERGENCY EXIT DOOR. OPS CK GOOD. VERIFIED PN, SN AND EFF PERFORMED DVI OF SLIDE. SN AD1172 NO DAMAGE NOTED. INSTALLATION COMPLETED. (4499270)
